# SDR FDEA201606222103

- Difficulty date: June 22, 2016
- Submitted: June 22, 2016
- Operation: Air carrier
- Aircraft: N960FD
- Make and model: Boeing 757236
- Aircraft serial: 25593
- Aircraft time: 66,458 hours, 22,600 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lever
- Condition: Out Of Adjust
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

WITH THE HANDLE IN DISARMED POSITION ON THE R1 DOOR, THE SLIDE WARNING PLACARD STILL INDICATED ARMED.  SLIDE LIGHT WAS EXTINGUISHED.  T/S & FOUND RETRACTABLE INDICATION DOOR FOR DISARM.  LEVER OUT OF ADJUSTMENT.  ADJUSTED RETRACTABLE INDICATION DOOR REF AMM 52-11-20-5-0.  OPS CK GOOD.  SYS OK FOR SERVICE.
